# SDR UIEA2014072100335

- Difficulty date: July 21, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 72,985 hours, 21,775 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Boot
- Condition: Ruptured
- Location: Anti-Ice Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT PACK FOUND ACM COMPRESSOR TO CONDENSER WARM.  AIR ANTI-ICE LINE BOOT RUPTURED.  NO PACK INDICATIONS OR FAULTS NOTED.  TEMPS NORMAL NO OVERHEATS.  TRANSFERRED TO DMI DDG 21-51-01-01.
